# SDR ABXA202407187136

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,713 hours, 26,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT STOPPED AND  AFTER SETTING BRAKE FOR CROSSBLEED START "RF" APPEARED NEAR RIGHT HYD QUANTITY INDICATOR ON LOWER EICAS A/C RETURNED TO GATE AND MTX GROUNDED A/C . INSPECTED AND VERIFIED NO EXTERNAL HYDRAULIC LEAKS IAW AMM 29-11-00 AND SERVICED RIGHT HAND SYSTEM TO FULL . IAW B 767 AMM 12-12-01  AND A/C DEPARTED.
